EconPapers    
Economics at your fingertips  
 

Recurrence relations for higher moments of order statistics from doubly truncated Burr distribution

Narinder Pushkarna (), Jagish Saran () and Rashmi Tiwari ()
Additional contact information
Narinder Pushkarna: University of Delhi, Delhi - India
Jagish Saran: University of Delhi, Delhi - India
Rashmi Tiwari: University of Delhi, Delhi - India

Statistica, 2013, vol. 73, issue 2, 253-265

Abstract: In this paper, we have obtained recurrence relations for higher moments of order statistics from doubly truncated Burr distribution, which enable one to obtain all the single, double (product) and higher moments of any order of all order statistics for any sample size from doubly truncated Burr distribution in a simple recursive manner, thus generalizing the earlier work done by Khan and Khan (1987) and also by Pushkarna, Saran and Tiwari (2012).

Keywords: single moments; product moments; higher moments; recurrence relations; Burr distribution (search for similar items in EconPapers)
Date: 2013
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bot:rivsta:v:73:y:2013:i:2:p:253-265

Access Statistics for this article

Statistica is currently edited by Department of Statistics, University of Bologna

More articles in Statistica from Department of Statistics, University of Bologna Contact information at EDIRC.
Bibliographic data for series maintained by Giovanna Galatà ().

 
Page updated 2025-03-19
Handle: RePEc:bot:rivsta:v:73:y:2013:i:2:p:253-265